# SDR SIMA20130313010

- Difficulty date: March 31, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 27,032 hours, 24,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT & LEFT EMERGENCY (PROXIMITY) LIGHT STRIP AND SIDEWALL ASSEMBLY HARDWARE CORRODED, STRIPPED AND MISSING.  (REF AMM 33-50-12  IPC 33-50-12) THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE EMERGENCY (PROXIMITY) LIGHT STRIP AND SIDEWALL ASSEMBLY HARDWARE CORRODED, STRIPPED AND MISSING.  (REF AMM 33-50-12  IPC 33-50-12).  THE AIRCRAFT WAS RETURNED TO SERVICE.
